# SDR GTIA2023071737337

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 10,975 hours, 4,519 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 3,000 FEET WITHIN 20 NM OF AIRPORT F/A REPOERTED A DIRTY SOCK SMELL AT REAR OF CABIN PACK 2 WAS ISOLATED SMELL DISAPATED AND LANDED WITHOUT EVENT . ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-ACCOMPLISHED PACK BURN OUT & PERFORMED DECONTAMINATION OF ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00. NO ODOR DETECTED AT THIS TIME. THIS CLEARS DMI 3322752-1 MDDR 60516 MOC NOTIFIED PLACARD REMOVED.
